# SDR AALA2018113099021

- Difficulty date: November 12, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 20,986 hours, 3,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53478208206
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND THE ON SEAT TRACK,  FRAME 73, YB1.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, 51-42-11, AND DWG F53478040.
